# SDR UALA2012090605004

- Difficulty date: September 4, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 62,557 hours, 23,040 cycles
- Engine: Iae V2527A5
- System (JASC): 2440 · External Power System
- Part: Light
- Condition: Inoperative
- Location: External Power
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER NOT IN USE LIGHT AT PLUG-IN IS INOPERATIVE.  RELAMPED NOT IN USE LIGHT AT EXTERNAL POWER PANEL, OPS CHECK GOOD.
